# SDR MASA202201080008

- Difficulty date: January 9, 2022
- Submitted: January 9, 2022
- Operation: Air carrier
- Aircraft: N957LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15377
- Aircraft time: 14,363 hours, 10,877 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 12 LWR LVL EXIT SIGNS INOP
RESECURED #3 BATT PACK & CHARGED BATTS
